MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO8VP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Distress (2329); Discomfort (2330); Ambulation or Postural Difficulties (2544); Unintended Radiation Exposure (4565)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the installation of the anti-hernia mesh, the patient experienced discomfort, background pain, and regularly very intense pain.During episodes of intense pain, the patient was unable to walk or get up, especially when there was a slight difference in altitude.Permanent pain was present since the installation of the anti-hernia net, with stabbing type pain occurring regularly.The pain resulted in an inability to perform daily activities, job loss (the patient had to quit their job as a forester due to inability to work), and the need to leave a seasonal job at times because of pain.The patient ceased all leisure activities, including handball, paragliding, and hiking.The situation caused significant mental distress, with the patient feeling mentally at their lowest and living very badly with permanent pain, as well as feeling abandoned and out of breath.Blood tests were conducted several times, along with ultrasounds, magnetic resonance imaging (mri), and computed tomography (ct) scans.The patient underwent physiotherapy sessions and attended multiple appointments with surgeons and doctors, but was repeatedly told that nothing could be done.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24761129
Report Number9615742-2026-00356
Device Sequence Number10268221
Product Code FTL
UDI-Device Identifier10884521514164
UDI-Public(01)10884521514164(17)281130(10)PXL1673X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO8VP
Device Catalogue NumberPCO8VP
Device Lot NumberPXL1673X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/01/2026
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown